Alert archive / Kentucky / Wind Advisories in 2008
Wind Advisory 8, NWS Jackson, KY
NWS Jackson, KY issued this wind advisory at Mar 3, 2008, 4:20 AM EST for 33 counties in Kentucky. It took effect at Mar 3, 2008, 11:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 4:20 AM EST (09:20 UTC)
- In effect from
- Mar 3, 2008, 11:00 AM EST
- Expired
- Mar 3, 2008, 6:19 PM EST
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
All 33 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KJKL 030920 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 420 AM EST MON MAR 3 2008 ...STRONG WIND GUSTS EXPECTED TODAY FROM LATE MORNING INTO EARLY EVENING... .A POTENT COLD FRONT WILL MOVE EAST FROM THE PLAINS STATES TODAY. STRONG SOUTHERLY WINDS WILL DEVELOP AHEAD OF THIS WEATHER SYSTEM... WITH GUSTS UP TO 45 MPH POSSIBLE FROM LATE MONDAY MORNING THROUGH THE EARLY EVENING. WINDS OF THIS MAGNITUDE CAN BRING DOWN SMALL TREE LIMBS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-032215- /O.NEW.KJKL.WI.Y.0008.080303T1600Z-080304T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 420 AM EST MON MAR 3 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING ACROSS EAST KENTUCKY...TODAY. THESE WINDS GUSTS WILL INCREASE DURING THE AFTERNOON THANKS TO MOSTLY SUNNY CONDITIONS WHICH WILL HELP TO BRING DOWN SOME OF THE MOMENTUM OF THE HIGHER WINDS ALOFT. AS A RESULT...WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE LATER IN THE DAY. THE GUSTINESS OF THESE WINDS ARE EXPECTED TO SETTLE DOWN FOLLOWING SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN BRING DOWN WEAKLY ROOTED OR DISEASED TREES AS WELL AS TEAR OFF SMALL LIMBS AND BRANCHES. IN ADDITION...DRIVING AMIDST THESE STRONG AND VARIABLE WIND GUSTS CAN BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND IN PARTICULAR FOR THOSE DRIVING ON WEST TO EAST ORIENTED ROADS SUCH AS INTERSTATE 64...THE MOUNTAIN PARKWAY AND THE HAL ROGERS PARKWAY. MOTORISTS ARE URGED TO USE EXTRA CAUTION. $$ RAY/GREIF
2 follow-up statements
000 WWUS73 KJKL 032122 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 422 PM EST MON MAR 3 2008 ...STRONG WIND GUSTS EXPECTED THROUGH EARLY THIS EVENING... .A POTENT COLD FRONT WILL CONTINUE TO MOVE EAST FROM THE PLAINS STATES. STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF THIS WEATHER SYSTEM... WITH GUSTS UP TO 45 MPH POSSIBLE THROUGH EARLY THIS EVENING. WINDS OF THIS MAGNITUDE CAN BRING DOWN SMALL TREE LIMBS...AND MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-040000- /O.CON.KJKL.WI.Y.0008.000000T0000Z-080304T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 422 PM EST MON MAR 3 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. GUSTY SOUTH WINDS ARE EXPECTED TO CONTINUE ACROSS EAST KENTUCKY THROUGH THIS EVENING. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE...BEFORE DIMINISHING AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN BRING DOWN WEAKLY ROOTED OR DISEASED TREES AS WELL AS TEAR OFF SMALL LIMBS AND BRANCHES. IN ADDITION...DRIVING AMIDST THESE STRONG AND VARIABLE WIND GUSTS CAN BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND IN PARTICULAR FOR THOSE DRIVING ON WEST TO EAST ORIENTED ROADS SUCH AS INTERSTATE 64...THE MOUNTAIN PARKWAY AND THE HAL ROGERS PARKWAY. MOTORISTS ARE URGED TO USE EXTRA CAUTION. $$ RAY/GREIF/WJM
000 WWUS73 KJKL 032319 NPWJKL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON KY 619 PM EST MON MAR 3 2008 ...THE WIND ADVISORY HAS BEEN CANCELLED... .WINDS HAVE DECREASED BELOW ADVISORY THRESHOLDS THIS EVENING...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-040030- /O.CAN.KJKL.WI.Y.0008.000000T0000Z-080304T0000Z/ FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...WHITESBURG...INEZ...PIKEVILLE 619 PM EST MON MAR 3 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS FROM EARLIER TODAY WILL CONTINUE TO DIMINISH THIS EVENING...AND THE WIND ADVISORY HAS BEEN CANCELLED. $$ WJM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this wind advisory went out at Mar 3, 3:55 AM EST, 25 minutes earlier.
Area forecast discussion, Mar 3, 3:55 AM EST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 355 AM EST MON MAR 3 2008 .SHORT TERM.../TODAY THROUGH TUESDAY NIGHT/...UPDATED COLD FRONTAL SYSTEM WILL BE APPROACHING FROM THE WEST LATE TODAY. IN GENERAL MODELS CONTINUE TO SLOW ARRIVAL OF PRECIPITATION TO THE AREA AS THE MAIN WAVE...OR LOW DEVELOPING TO OUR SOUTHWEST SLOWS THE OVERALL PROGRESS OF THE COLD FRONT INTO OUR AREA. SFC LOW PRESSURE SHOULD BE CROSSING OVER EASTERN KENTUCKY DURING THE DAY ON TUESDAY. LATEST TRENDS INCLUDE AN INCREASE IN INSTABILITY WITH THIS SYSTEM. THEREFORE CONTINUED TO CARRY A CHANCE FOR THUNDER DURING THE DAY TUESDAY. MAIN CONCERN FOR THE SHORT TERM PACKAGE WILL BE GUSTY WINDS WHICH WILL DEVELOP ACROSS THE COMMONWEALTH TODAY. OVERALL GRADIENT WIND IS NOT AS IMPRESSIVE OVER EASTERN KENTUCKY AS JUST TO THE WEST OF OUR CWA. BUT WITH LESS CLOUD COVER...ADDED SUNSHINE OVER OUR CWA EXPECT GOOD TRANSFER OF MOMENTUM...HIGHER WINDS DOWN TO THE SFC. BUFKIT AND MODEL FORECAST SOUNDINGS SUPPORT WIND GUSTS EQUAL TO...OR JUST EXCEEDING ADVISORY LEVEL CRITERIA THROUGH A GOOD PORTION OF THE DAY. WILL ISSUE A WIND ADVISORY FOR THE ENTIRE CWA...EVEN THOUGH MOST LIKELY AREAS TO SEE ADVISORY CRITERIA WILL BE LOCATIONS CLOSER TO THE INTERSTATE 75 CORRIDOR. STILL SEEING A WELL DEFINED UPPER LEVEL COLD POOL THAT TRANSITS EASTERN KENTUCKY TUESDAY NIGHT INTO WEDNESDAY. ALL MODELS ADVERTISE AN H850 TEMP OF -5C OR COLDER AND 1000 TO 850 MB THICKNESSES ARE WELL BELOW CRITICAL 1305 LEVEL FOR SNOW. CONSEQUENTLY...TEMPERATURE PROFILES SUPPORT A QUICK CHANGE OVER IN PRECIPITATION TO SNOW ON THE BACK SIDE OF THIS SYSTEM...EVEN WITH RELATIVELY WARM SURFACE TEMPS. MOS GUIDANCE CONTINUES TO TREND COLDER...AS ONE WOULD EXPECT BUT STILL APPEAR TO BE HANDLING THIS ASPECT OF THE FORECAST POORLY. AGAIN...LOWERED TEMPS A BIT FASTER AND CHANCED PRECIP TYPE OVER TO SNOW MORE QUICKLY TUESDAY NIGHT. BUT AGAIN...WITH RELATIVELY WARM SFC TEMP DO NOT EXPECT ANY TYPE OF SIGNIFICANT ACCUMULATIONS OF SNOW HOWEVER. .LONG TERM.../WEDNESDAY THROUGH SUNDAY/ EARLY IN THE PERIOD...RISING HEIGHTS AND SW/V UPPER RIDGING SHOULD OCCUR ON WED AS A SW/V TROUGH THAT WILL AFFECT THE REGION IN THE NEAR TERM WILL MOVE INTO THE UPPER OH VALLEY. ANOTHER COUPLE OF SW/VS WILL THEN BE MOVING THROUGH THE PLAINS...ONE CLOSER TO THE CANADIAN BORDER AND ANOTHER DROPPING INTO THE CENTRAL AND SOUTHERN PLAINS. THESE SW/V WILL EVENTUALLY MOVE EAST...BUT NOT BEFORE A MEAN TROUGH IS CARVED OUT OVER THE EASTERN CONUS...WITH RIDGING OVER THE WESTERN STATES. THIS PATTERN SHOULD PERSIST IN GENERAL THROUGH THE END OF THE PERIOD...THOUGH THE TROUGH WILL DAMPEN WITH TIME. CONFIDENCE IN TIMING OF INDIVIDUAL SW/VS AND ASSOCIATED SFC REFLECTIONS IS RATHER LOW AFTER THU. THE INITIAL SYSTEM IS NOT EXPECTED TO BE PHASED...WITH A COUPLE OF MORE NORTHERN SW/VS MOVING THROUGH THE NORTHERN PLAINS AND INTO ONTARIO ON WED INTO THU...WITH A MORE SOUTHERN SW/V PASSING THROUGH THE OH VALLEY ON THU AND INTO THU NIGHT. A SFC LOW ASSOCIATED WITH THIS SYSTEM WILL TRACK FROM THE UPPER MS VALLEY AND THEN THROUGH THE GREAT LAKES ON WED INTO THU...REACHING QUEBEC ON FRI. THE ASSOCIATED COLD FRONT WILL PASS THROUGH THE AREA ON THU...LIKELY DURING THE AFTERNOON. AFTER THIS...IT APPEARS ANOTHER SW/V WILL MOVE THROUGH THE DEVELOPING EASTERN CONUS TROUGH ON FRI...WITH THE 0Z ECMWF MORE PRONOUNCED WITH THE SFC SYSTEM ON FRI AND USHER IN CONSIDERABLY COLDER AIR. SFC HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FOR SAT AND INTO SUN. A COLD FRONT MAY APPROACH THE AREA FROM THE NW AT THE VERY END OF THE PERIOD. THE 0Z ECMWF WAS IN BETTER AGREEMENT WITH THE 0Z GFS ENSEMBLE AND THE ECMWF IN HOLDING THIS SYSTEM BACK UNTIL AFTER THE PERIOD. AS FOR POPS AND TEMPS...LINGERED LOW CHANCE POPS IN THE BIG SANDY REGION AND ALONG THE VA BORDER INTO EARLY ON WED AS THE SW/V DEPARTS TO THE NE...BUT LIMITED LOW LEVEL MOISTURE REMAINS ALONG WITH RELATIVELY STEEP LOW LEVEL LAPSE RATES. HOWEVER...THE SUBSIDENCE INVERSION SHOULD LOWER QUICKLY ON WED AS THE RIDGE BUILDS IN AND ENDS ANY PRECIP CHANCES. THE NEXT SYSTEM WILL FOLLOW ON THU AND HAVE SLIGHT CHANCE POPS FOR THE DAY ON THU...WITH SLIGHT CHANCE LINGERING INTO THE EVENING AS LOW LEVEL FLOW SHOULD BE BRIEFLY UPSLOPE...AND LOW LEVEL MOISTURE REMAINING. FINALLY HAVE SLIGHT CHANCE POPS WITH THE SW/V TROUGH ON FRI INTO FRI EVENING. AFTER THAT...THE REMAINDER OF THE FORECAST APPEARS TO BE DRY. RAIN OR A RAIN AND SNOW MIX IS FAVORED AS PRECIP TYPE DURING DAYTIME PERIOD...WITH SNOW MORE PREVALENT AT NIGHT. TEMPERATURES SHOULD AVERAGE A LITTLE BELOW NORMAL FOR EARLY MARCH THROUGH THE PERIOD. FRI AND SAT SHOULD BE THE COLDEST...AROUND 5 TO 10 DEGREES BELOW NORMAL WITH SOME CLOUDS BOTH DAYS AS 850 MB TEMPS FALL TO THE -5 TO -10C RANGE FOR THAT PERIOD...WITH WARMING INTO SUN...BUT TEMPS STILL AVERAGING BELOW NORMAL. && .AVIATION.../06Z TO 06Z/ MOSTLY CLEAR SKIES AND VFR CONDITIONS ARE EXPECTED THROUGH MIDDAY MONDAY. THE MAIN WEATHER FEATURE DURING THIS TIME WILL BE LLWS. EXPECT SURFACE WINDS AROUND 5 KT AT THE TAF SITES THROUGH MID MORNING...WITH WINDS UP TO 45 KT AT 1500 FT...AS SEEN IN THE CURRENT JKL VWP. A COLD FRONT WILL MOVE EAST OUT OF THE CENTRAL US ON MONDAY...AS A WAVE OF LOW PRESSURE DEVELOPS ON THE SOUTHERN PORTION OF THE FRONT OVER EASTERN TEXAS. AHEAD OF THIS BOUNDARY...WINDS WILL INCREASE DURING THE DAY. SOME OF THE STRONGER WINDS ALOFT WILL LIKELY MIX DOWN FROM LATE MORNING ON THROUGH THE REST OF THE DAY. GUSTS TO AT LEAST 35 KT WILL BE POSSIBLE. OTHERWISE...EXPECT SOME SCT CU DEVELOPMENT...WITH PRECIP CHANCES HOLDING OFF UNTIL LATER MONDAY EVENING. HAVE ADDED A VCSH AND A CB TO THE CLOUD GROUP FOR THIS DURING THE LATE EVENING. THE SUBSTANTIAL RAINS AND WEATHER WILL HOLD OFF UNTIL CLOSER TO 12Z TUESDAY...JUST BEYOND THIS TAF PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...RAY LONG TERM...JP AVIATION...GREIF
Hazardous weather outlook, Mar 2, 10:40 PM EST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1040 PM EST SUN MAR 2 2008 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 1040 PM EST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG WINDS WILL BE LIKELY AS AN AREA OF LOW PRESSURE APPROACHES AND PASSES ACROSS THE OHIO VALLEY MONDAY AND TUESDAY. WIND GUSTS AROUND 40 MPH WILL BE POSSIBLE FROM LATE MONDAY MORNING THROUGH EARLY EVENING. WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH ANY SHOWERS MONDAY NIGHT. THUNDERSTORMS ARE POSSIBLE TUESDAY AS A STRONG COLD FRONT MOVES ACROSS THE REGION. IN ADDITION TO LOCALLY HEAVY RAINFALL...DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY SHOWERS OR THUNDERSTORMS. SNOW SHOWERS MAY MIX WITH RAIN SHOWERS TUESDAY NIGHT. SNOW SHOWERS WILL ALSO BE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN JACKSON. AR/WJM
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 9:49 AM EST | Red Flag Warning | JKL | Breathitt, Clay, Elliott, Floyd, Harlan, Johnson and 11 more | 8 hr |
Nearby
Wind Advisories in Kentucky, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.